Some results on numerical ranges and factorizations of matrix polynomials

Alexander S. Markus, Leiba Rodman

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Some new factorization theorems for monic matrix polynomials are obtained. These theorems are based on the numerical range having the number of connected components equal to the degree of the polynomial. For second degree polynomials, sufficient conditions are given for the numerical range to have two connected components.

Original languageEnglish
Pages (from-to)169-185
Number of pages17
JournalLinear and Multilinear Algebra
Issue number2
StatePublished - 1 Jan 1997


  • Factorization
  • Matrix polynomials
  • Numerical range
  • Operator polynomials

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Some results on numerical ranges and factorizations of matrix polynomials'. Together they form a unique fingerprint.

Cite this